Medication

This topic contains 7 replies, has 4 voices, and was last updated by  Nathalie P. 3 weeks, 1 day ago.

  • Author
    Posts
  • #112606

    Nathalie P.
    Participant

    I was wondering if it‘s normal to feel kind of very relaxed, sometimes tired from long-acting stimulant?
    Do you have similar experiences?

  • #112718

    boswell1967
    Blocked

    Hi Nathalie,

    In 2015 I went to a clinic and had the doctor give me an exam for ADHD. I never really had a problem in school more so I had problems in social settings. My anxiety would deter me from talking or even relaxing. There came a point where my grades started to slip and the doctor recommended I try Concerta which was an extended release pill in the mornings and in the afternoon he recommended I take Ritalin which was an instant release. I was getting three month scripts and I experienced similar relaxed feelings and I would yawn a lot as if I was tired but I could not sleep. Maybe this is the same feelings that you get. Present time I no longer like taking the medications and my doctor still refills my script I just choose not to get it. Cannabis oil has been more effective without interfering with my lifestyle. I micro dose tinctures throughout the day and it has brought me a better quality of life.

  • #112723

    Ranma
    Participant

    What are you taking and, When do you start yawning?
    I take Concerta extended release, I usually only get like that when I miss or skip a dose, and the methylphenidate in my system has all been metabolized, then I yawn constantly, if you’re taking a low dose or fast acting it could be wearing off.

  • #112738

    Nathalie P.
    Participant

    I take Ritalin extended release and just started a week ago so I have only 10 mg in the morning. I start feeling tired at around 3-4 pm and take the medication around 7-8 am

    • #112745

      Ranma
      Participant

      With just ten mg, from what I’ve read it usually only lasts six to eight hours.

    • #112758

      Nathalie P.
      Participant

      Would you suggest taking a second dose of 10 mg extended at noon ? My doctor said I could do that if I was tired at noon – I just never tried it because I was always tired later

  • #112801

    Angelacawein
    Participant

    I have always been high energy even as an adult. I got diagnosed in my late 30’s and started taking medication. Usually after an hour of taking it, I feel relaxed and focused. When it starts to wear off, I get tired. Does the medication seem to help you more than without?

  • #112802

    Nathalie P.
    Participant

    Of course it helps me. It is calming in a good way, but not all the time during the time it should work. There are times when it works better than others. And afterwards I sometimes feel more tired than usual.

You must be logged in to reply to this topic.